# SDR SWAA2012120710327

- Difficulty date: November 23, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546541
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED AT BS 663.75 AND STR 10L IN PAX CABIN.  REPLACED TIE CLIP LOCATED AT BS 663.75 AND STR 10L IN PAX CABIN IAW SRM B737-300 51-10-02-0G-0 PAGE 8, PARAGRAPH 8 AND SRM 51-40-02 AND DRAWING 65-46541.
